Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 52, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 31, 2002, 9:41 PM EDT. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2002, 9:41 PM EDT (01:41 UTC)
- Expired
- May 31, 2002, 10:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 31, 9:31 PM EDT, 10 minutes earlier.
Area forecast discussion, May 31, 9:31 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION - UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 931 PM EDT FRI MAY 31 2002 *********************************UPDATE****************************** UPDATE TO PUT UP SML CRFT ADVSRY CST AND BAY. - JWH- ********************************************************************* DISC: WW ISSUED FOR NRN COUNTIES UNTIL 8 PM. ZONES WILL BE MOVING SHORTLY. ACTIVITY SHOULD BE DEVELOPING FARTHER SOUTH TO END OF CFA LATER ON THIS AFTERNOON SO UPDATES MAY BE COMING OVER THE NEXT HOUR OR TWO. OTHERWISE...CONVECTIVE ACTIVITY WILL BE OFF THE COAST LATE THIS EVENING AND SKIES BEGIN TO CLEAR. FRONT PUSHES S THRU AREA BUT HANDS UP JUST TO S OF US LATE SAT. MEANWHILE SECONDARY FRONT APPROACHES LATE SAT WITH JUST SOME LIGHT SHOWERS/SPRINKLES IN NRN HALF OF CFA. WINDS INITIALLY GUST FROM NW LATE THIS EVENING THEN SETTLE DOWN OVERNIGHT. OTHERWISE...SEE YA FCSTID = 16 MPO 57 81 57 76 / 60 10 20 20 ABE 57 81 57 76 / 40 10 20 20 RDG 57 81 57 76 / 40 10 20 20 PHL 63 85 64 81 / 40 10 20 20 12N 57 81 57 76 / 60 10 20 20 SMQ 62 84 62 79 / 40 10 20 20 TTN 62 84 62 79 / 40 10 20 20 MIV 64 85 64 79 / 40 10 10 20 ACY 64 78 63 70 / 40 10 10 20 ILG 63 86 63 81 / 40 10 20 20 DOV 64 85 64 79 / 40 10 10 20 GED 64 85 64 79 / 40 10 10 20 ESN 64 85 64 79 / 40 10 10 20 .PHI... DE...NONE. MD...NONE. NJ...NONE. PA...NONE. MARINE...SML CRFT ADVSRY CST AND BAY ANZ430-431-450>455. EBERWINE
In the hours before
Special weather statement, May 31, 5:45 PM EDT, 3 hours 56 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>024-026-PAZ054- 055-060>062-067>071-010300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 545 PM EDT FRI MAY 31 2002 ...SEVERE THUNDERSTORM WATCH UNTIL 11 PM THIS EVENING... THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH VALID UNTIL 11 PM THIS EVENING FOR EASTERN PENNSYLVANIA...THE ENTIRE STATES OF NEW JERSEY AND DELAWARE...AND MUCH OF MARYLAND. PORTIONS OF EAST CENTRAL PENNSYLVANIA AND NORTHWEST NEW JERSEY WHICH HAD BEEN UNDER ANOTHER SEVERE THUNDERSTORM WATCH VALID UNTIL 8 PM ARE NOW INCLUDED IN THIS WATCH. A COLD FRONT STRETCHED ACROSS PENNSYLVANIA LATE THIS AFTERNOON WILL MOVE EAST INTO THE VERY WARM AND HUMID AIRMASS OVER OUR REGION. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF THE FRONT...AND REPORTS OF LARGE HAIL AND GUSTY WINDS HAVE ALREADY BEEN RECEIVED. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS WHICH CONTAIN DAMAGING WIND IN EXCESS OF 55 MPH...AND HAIL 3/4 INCH OR GREATER IN DIAMETER...IN AND CLOSE TO THE WATCH AREA. FREQUENT LIGHTNING AND VERY HEAVY RAIN MAY ALSO ACCOMPANY ANY THUNDERSTORMS. IF YOU WILL BE OUTSIDE THIS EVENING...KEEP AN EYE TO THE SKY AND AN EAR TO THE WEATHER RADIO. LISTEN FOR LATER FORECASTS AND STATEMENTS...AS WELL AS POSSIBLE WARNINGS. EBERWINE/KRAUS
Local storm report, May 31, 6:06 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EDT FRI MAY 31 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM AMBLER PA 1.00 IN HAIL
05/31/02 MONTGOMERY
0531 PM WARMINSTER PA 0.75 IN HAIL
05/31/02 BUCKS
0535 PM WILLOW GROVE PA 0.75 IN HAIL
05/31/02 MONTGOMERY
0543 PM SOUTHAMPTON PA 0.75 IN HAIL
05/31/02 BUCKS
0540 PM WARRINGTON PA WIND DAMAGE
05/31/02 BUCKS WIRES DOWN
0550 PM UPPER MORELAND PA 1.00 IN HAIL
05/31/02 MONTGOMERYLocal storm report, May 31, 6:55 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
655 PM EDT FRI MAY 31 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM AMBLER PA 1.00 IN HAIL
05/31/02 MONTGOMERY
0531 PM WARMINSTER PA 0.75 IN HAIL
05/31/02 BUCKS
0535 PM WILLOW GROVE PA 0.75 IN HAIL
05/31/02 MONTGOMERY
0540 PM WARRINGTON PA WIND DAMAGE
05/31/02 BUCKS WIRES DOWN
0543 PM SOUTHAMPTON PA 0.75 IN HAIL
05/31/02 BUCKS
0550 PM UPPER MORELAND PA 1.00 IN HAIL
05/31/02 MONTGOMERY
0630 PM PLUMSTED NJ 1.25 IN HAIL
05/31/02 OCEAN
0634 PM UPPER FREEHOLD NJ 0.75 IN HAIL
05/31/02 MONMOUTH
0645 PM JEFFERSON NJ WIND DAMAGE
05/31/02 MORRIS TREES DOWNLocal storm report, May 31, 9:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT FRI MAY 31 2002
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM AMBLER PA 1.00 IN HAIL
05/31/02 MONTGOMERY
0531 PM WARMINSTER PA 0.75 IN HAIL
05/31/02 BUCKS
0535 PM WILLOW GROVE PA 0.75 IN HAIL
05/31/02 MONTGOMERY
0540 PM WARRINGTON PA WIND DAMAGE
05/31/02 BUCKS WIRES DOWN
0543 PM SOUTHAMPTON PA 0.75 IN HAIL
05/31/02 BUCKS
0550 PM UPPER MORELAND PA 1.00 IN HAIL
05/31/02 MONTGOMERY
0630 PM PLUMSTED NJ 1.25 IN HAIL
05/31/02 OCEAN
0634 PM UPPER FREEHOLD NJ 0.75 IN HAIL
05/31/02 MONMOUTH
0645 PM ROXBURY NJ WIND DAMAGE
05/31/02 MORRIS TREES DOWN
0715 PM WANTAGE NJ WIND DAMAGE
05/31/02 SUSSEX A FEW TREES DOWN.
0831 PM PEAPACK NJ WIND DAMAGE
05/31/02 SOMERSET TREES AND POWERLINES
DOWN.
0838 PM WHITEHOUSE NJ 0.75 IN HAIL
05/31/02 HUNTERDON ALSO A WIND GUST TO 56
MPH.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:01 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 44 min |
| May 31, 8:30 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset | 45 min |
| May 31, 8:58 PM EDT | Tornado Warning | PHI | Somerset | 32 min |
| May 31, 9:06 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex | 54 min |
| May 31, 9:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| May 31, 10:44 PM EDT | Special Marine Warning | PHI | 76 min | |
| May 31, 8:48 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 57 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.